Am I Wallowing in Depression?Mon, Sep 28th 2009
My Therapist has suggested, after seeing him for 4 months that maybe I am wallowing in my depression. I have progressed in some ways but have a tendency to relapse into depression when I experience a stressful event in my personal life. These relapses tend to last approx 2 weeks and then my mood comes up again. The stressful events are in relation to a sick member of the family, who needs a lot of care and support. I have made an effort to make a seperate life for myself away from the stress. I really would like to get my depression under control. I am at a loss how I can progress further. The type of therapy I am having is CBT. Thank you for your time.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.